# SDR AALA202012079013

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY BEARING HINGE ARM 1 ELEVATOR ON LEFT HORIZONTAL STABILIZER.  REPLACED HINGE ARM END FITTING NR 1 ON LEFT HORIZONTAL STABILIZER,W AMM 55-16-42-400-001-A.
